Exponential convergence for a convexifying equation

Guillaume Carlier, Alfred Galichon

    Research output: Contribution to journalArticle

    Abstract

    We consider an evolution equation similar to that introduced by Vese in [Comm. Partial Diff. Eq. 24 (1999) 1573-1591] and whose solution converges in large time to the convex envelope of the initial datum. We give a stochastic control representation for the solution from which we deduce, under quite general assumptions that the convergence in the Lipschitz norm is in fact exponential in time.

    Original languageEnglish (US)
    Pages (from-to)611-620
    Number of pages10
    JournalESAIM - Control, Optimisation and Calculus of Variations
    Volume18
    Issue number3
    DOIs
    StatePublished - Jul 2012

    Fingerprint

    Exponential Convergence
    Convex Envelope
    Stochastic Control
    Evolution Equation
    Lipschitz
    Deduce
    Converge
    Norm
    Partial

    Keywords

    • Convex envelope
    • Nonautonomous gradient flows
    • Stochastic control representation
    • Viscosity solutions

    ASJC Scopus subject areas

    • Control and Systems Engineering
    • Control and Optimization
    • Computational Mathematics

    Cite this

    Exponential convergence for a convexifying equation. / Carlier, Guillaume; Galichon, Alfred.

    In: ESAIM - Control, Optimisation and Calculus of Variations, Vol. 18, No. 3, 07.2012, p. 611-620.

    Research output: Contribution to journalArticle

    Carlier, Guillaume ; Galichon, Alfred. / Exponential convergence for a convexifying equation. In: ESAIM - Control, Optimisation and Calculus of Variations. 2012 ; Vol. 18, No. 3. pp. 611-620.
    @article{c213d6cb2fd2485281d34d51047214d5,
    title = "Exponential convergence for a convexifying equation",
    abstract = "We consider an evolution equation similar to that introduced by Vese in [Comm. Partial Diff. Eq. 24 (1999) 1573-1591] and whose solution converges in large time to the convex envelope of the initial datum. We give a stochastic control representation for the solution from which we deduce, under quite general assumptions that the convergence in the Lipschitz norm is in fact exponential in time.",
    keywords = "Convex envelope, Nonautonomous gradient flows, Stochastic control representation, Viscosity solutions",
    author = "Guillaume Carlier and Alfred Galichon",
    year = "2012",
    month = "7",
    doi = "10.1051/cocv/2011163",
    language = "English (US)",
    volume = "18",
    pages = "611--620",
    journal = "ESAIM - Control, Optimisation and Calculus of Variations",
    issn = "1292-8119",
    publisher = "EDP Sciences",
    number = "3",

    }

    TY - JOUR

    T1 - Exponential convergence for a convexifying equation

    AU - Carlier, Guillaume

    AU - Galichon, Alfred

    PY - 2012/7

    Y1 - 2012/7

    N2 - We consider an evolution equation similar to that introduced by Vese in [Comm. Partial Diff. Eq. 24 (1999) 1573-1591] and whose solution converges in large time to the convex envelope of the initial datum. We give a stochastic control representation for the solution from which we deduce, under quite general assumptions that the convergence in the Lipschitz norm is in fact exponential in time.

    AB - We consider an evolution equation similar to that introduced by Vese in [Comm. Partial Diff. Eq. 24 (1999) 1573-1591] and whose solution converges in large time to the convex envelope of the initial datum. We give a stochastic control representation for the solution from which we deduce, under quite general assumptions that the convergence in the Lipschitz norm is in fact exponential in time.

    KW - Convex envelope

    KW - Nonautonomous gradient flows

    KW - Stochastic control representation

    KW - Viscosity solutions

    UR - http://www.scopus.com/inward/record.url?scp=84871489416&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84871489416&partnerID=8YFLogxK

    U2 - 10.1051/cocv/2011163

    DO - 10.1051/cocv/2011163

    M3 - Article

    VL - 18

    SP - 611

    EP - 620

    JO - ESAIM - Control, Optimisation and Calculus of Variations

    JF - ESAIM - Control, Optimisation and Calculus of Variations

    SN - 1292-8119

    IS - 3

    ER -